# SDR ASAA2019080643317

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 33,644 hours, 9,791 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2230 · Auto Throttle System
- Part: Light
- Condition: Unknown
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

A/T ARM LIGHT INOPERATIVE. GROUNDED - YES. ACCOMPLISHED A/T BITE IAW FIM 22-31 TASK 801. NO FAULTS FOUND. ARM LIGHT WORKS NML. ACCOMPLISHED LRU REPLACEMENT TEST IAW FIM 22-11 TASK 802. ALL TESTS PASSED. ACCOMPLISHED LAND VERIFY IAW 22-11-00/201. ALL TESTS PASSED.
